Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Skin patch that looks like bruises until it flares

I am 28 female I weigh 230 lbs and am 5 7 . I have been diagnosed with fibromyalgia , degenerative disc disease, miagraines, I suffer from severe fatigue also I have had 3 kidney surgeries since birth . My question is I have a round rash on my inner knee and on my butt, it looks like a bruise until it flares up when they do they always do it at the same time and it get larger and kinda wells up turning red, it is very painful to touch and just a little itchy. What could this be? I have been to my dr numerous times but she has no idea and has only scraped it when the scrape came back negative I guess she just gave up. I have used hydrocortisone creams and aristacort cream nothing has worked. Please help me!!!
Asked On : Sun, 22 May 2011
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
from your history it seems that u have fungal folliculitis(?majocchis granuloma).but scraping from lesion may not be conclusive.stop applying steroid creams like aristocort/ can apply terbinafine cream twice daily which is an antifungal.but if it doesnt subside you have to perform a skin biopsy from the lesion for can consult a dermatologist
Answered: Sun, 22 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor